Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 932607, 6 pages
http://dx.doi.org/10.1155/2013/932607
Research Article

Global Behavior of a Discrete Survival Model with Several Delays

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 21 September 2013; Revised 28 October 2013; Accepted 11 November 2013

Academic Editor: Mohamad Alwash

Copyright © 2013 Meirong Xu and Yuzhen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meirong Xu and Yuzhen Wang, “Global Behavior of a Discrete Survival Model with Several Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 932607, 6 pages, 2013. https://doi.org/10.1155/2013/932607.